# SDR AALA20100205MIA01

- Difficulty date: February 5, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 75,454 hours, 11,855 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 332U211013
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - FLIGHT CREW REPORTED EICAS MESSAGES - RIGHT HYDRAULIC SYSTEM PRESSURE AND RIGHT HYDRAULIC QUANTITY.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT ENGINE DRIVEN PUMP CASE DRAIN RIGID LINE LEAKING.  REPLACED LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
